Muscle weakness seems to be one of the side effects for me and it is affecting everything I do. I also get ather side effects like itchiness, metal taste in my mouth, swollen nose and insiside of mouth, sore throat and coughing, dry skin, shivering even when warm and urge incontinence, possibly linked to muscle weakness.. I am on 75mg and have been for a year, before that I was on 50mg. I have now been told that I should go up to 100mg after my yearly blood test. This has alarmed me, as I fear all the side effects will get worse. I have an appointment with my doctor to talk this through, but think she will say try the higher dose. I am 62, before being diagnosed with underactive thyroid I had no symptoms of it and it was picked up in a routine blood test. Things have gone down hill since starting taking Levothyroxine.
i am take levothyroxine too for 7 months ,and my tsh near to the normale ,but iam very tired and i donot know why there is a book i want buy it .it is from austuralia it is ((the hypothyrodisim solution )) you can read some info about it from google search... but raly the hypo very difficult and need alot of power and hope.i was over active thyroid but after i take iodion now iam underactive.but i still tired too...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2009 • 2 answers
Posted 16 Dec 2009 • 1 answer
Posted 7 Jun 2010 • 1 answer
Underactive thyroid, constantly tired, also take warfarin, cerazette,Byetta & metformin, any advice?
Posted 24 May 2011 • 2 answers
Posted 23 Apr 2013 • 2 answers